Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 257-262
http://dx.doi.org/10.1155/S0161171284000260

Dual integral equations with Fox's H-function kernel

Department of Mathematics, Southwest State University, Marshall 56258, Minnesota, USA

Received 20 July 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. N. Kalia, “Dual integral equations with Fox's -function kernel,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 257-262, 1984. https://doi.org/10.1155/S0161171284000260.